# SDR UALA2013050803227

- Difficulty date: May 7, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,926 hours, 14,636 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: H602S125C353
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, CONTROL PANEL DOOR LATCH BROKEN.   REMOVED AFT CARGO DOOR CONTROL EXTERIOR PANEL DUE TO BROKEN UPPER LATCH.  LATCH WAS REPLACED.
